Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Overdetermined systems of linear partial differential equations


Author: D. C. Spencer
Journal: Bull. Amer. Math. Soc. 75 (1969), 179-239
DOI: https://doi.org/10.1090/S0002-9904-1969-12129-4
MathSciNet review: 0242200
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. R. Bott, Notes on the Spencer resolution, Harvard University, Cambridge, Mass., 1963.
  • 2. C. Buttin, Existence of a homotopy operator for Spencer's sequence in the analytic case, Pacific J. Math. 21 (1967), 219-240. MR 215324
  • 3. H. Cartan, Familles d'espaces complexes et fondements de la géométrie analytique, Séminaire Henri Cartan, 1961/62, Secrétariat Mathématique, Paris, 1963.
  • 4. B. Cenkl, Vanishing theorem for an elliptic differential operator, J. Differential Geometry 1 (1967), 381-418. MR 232410
  • 5. L. Ehrenpreis, V. W. Guillemin and S. Sternberg, On Spencer's estimate for δ-Poincaré, Ann. of Math. (2) 82 (1965), 128-138. MR 187256
  • 6. H. Goldschmidt, (a) Existence theorems for analytic linear partial differential equations, Ann. of Math. (2) 86 (1967), 246-270. MR 219859
  • 6. H. Goldschmidt, (b) Integrability criteria for systems of non-linear partial differential equations, J. Differential Geometry 1 (1967), 269-307. MR 226156
  • 6. H. Goldschmidt, (c) A prolongation theorem for systems of linear partial differential equations. I: A conjecture of E. Cartan, Ann. Sci. École Norm. Sup. 1(1968), 417-444. MR 235584
  • 6. H. Goldschmidt, (d) Prolongations of linear partial differential equations. II: Inhomogeneous equations, Ann. Sci. École Norm. Sup. (to appear). MR 243557
  • 6. H. Goldschmidt, (e) Estimates for analytic partial differential equations (to appear).
  • 7. A. Grothendieck, Éléments de géométrie algébrique. IV, Inst. Hautes Études Sci. Publ. Math. No. 24, 1965, pp. 231. MR 199181
  • 8. V. Guillemin, Some algebraic results concerning the characteristics of overdetermined partial differential equations, Amer. J. Math. 90 (1968), 270-284. MR 223724
  • 9. V. Guillemin and M. Kuranishi, Some algebraic results concerning involutive subspaces, Amer. J. Math. (to appear). MR 240839
  • 10. V. Guillemin, D. Quillen and S. Sternberg, The classification of the complex primitive infinite pseudogroups, Proc. Nat. Acad. Sci. U.S.A. 55 (1966), 687-690. MR 203746
  • 11. L. Hörmander, (a) Linear partial differential operators, Die Grundlehren der Math. Wiss., Band 116, Academic Press, New York and Springer-Verlag, Berlin, 1963; Russian transl., "Mir", Moscow, 1965. MR 248435
  • 11. L. Hörmander, (b) Pseudo-differential operators, Comm. Pure Appl. Math. 18 (1965), 501-517. MR 180740
  • 11. L. Hörmander, (c) Pseudo-differential operators and non-elliptic boundary problems, Ann. of Math. (2) 83 (1966), 129-209. MR 233064
  • 12. J. J. Kohn, (a) Harmonic integrals on strongly pseudo-convex manifolds. I, Ann. of Math. (2) 78 (1963), 112-148. MR 153030
  • 12. J. J. Kohn, (b) Harmonic integrals on strongly pseudo-convex manifolds. II, Ann. of Math. (2) 79 (1964), 450-472. MR 208200
  • 12. J. J. Kohn, (c) Boundaries of complex manifolds, Proc. Conf. Complex Analysis (Minneapolis, 1964), Springer-Verlag, Berlin, 1965. MR 175149
  • 13. J. J. Kohn and L. Nirenberg, (a) Non-coercive boundary value problems, Comm. Pure Appl. Math. 18 (1965), 443-492. MR 181815
  • 13. J. J. Kohn and L. Nirenberg, (b) An algebra of pseudo-differential operators, Comm. Pure Appl. Math. 18 (1965), 269-305. MR 176362
  • 14. M. Kuranishi, (a) On É. Cartan's prolongation theorem of exterior differential systems, Amer. J. Math. 79 (1957), 1-47. MR 81957
  • 14. M. Kuranishi, (b) Sheaves defined by differential equations and application to deformation theory of pseudo-group structures, Amer. J. Math. 86 (1964), 379-391. MR 163332
  • 15. H. Lewy, An example of a smooth linear partial differential equation without solution, Ann. of Math. (2) 66 (1957), 155-158. MR 88629
  • 16. B. MacKichan, A generalization to overdetermined systems of the notion of diagonal operators, Thesis, Stanford University, Stanford, Calif., 1968 (to appear).
  • 17. B. Malgrange, (a) Cohomologie de Spencer (d'après Quillen), Secrétariat Mathématique d'Orsay, 1966.
  • 17. Bernard Malgrange, Théorie analytique des équations différentielles, Séminaire Bourbaki, Vol. 10, Soc. Math. France, Paris, 1995, pp. Exp. No. 329, 261–273 (French). MR 1610417
  • 18. C. B. Morrey, (a) The analytic embedding of abstract real-analytic manifolds, Ann. of Math. (2) 68 (1958), 159-201. MR 99060
  • 18. C. B. Morrey, (b) The ∂-Neumann problem on strongly pseudo-convex manifolds, Outlines Joint Sympos. Partial Differential Equations, (Novosibirsk, 1963), Acad. Sci. USSR Siberian Branch, Moscow, 1963, pp. 171-178. MR 201798
  • 19. D. G. Quillen, Formal properties of over-determined systems of linear partial differential equations, Thesis, Harvard University, Cambridge, Mass., 1964 (unpublished).
  • 20. J.-P. Serre, Faisceaux algébriques cohérents, Ann. of Math. (2) 61 (1955), 197-278; Russian transl., Chapter X in Fiber spaces and their applications, IL, Moscow, 1958. MR 68874
  • 21. D. C. Spencer, (a) Deformation of structures on manifolds defined by transitive, continuous pseudogroups. I, II, Ann. of Math. (2) 76 (1962), 306-445. MR 156363
  • 21. D. C. Spencer, (b) Deformation of structures on manifolds defined by transitive, continuous pseudogroups. III, Ann. of Math. (2) 81 (1965), 389-450. MR 179811
  • 21. D. C. Spencer, (c) A type of formal exterior differentiation associated with pseudogroups, Scripta Math. 26 (1961), 101-106. MR 166800
  • 22. S. Sternberg, Partial differential equations, Lectures at the University of Pennsylvania, January-February, 1967 (polycopied).
  • 23. W. J. Sweeney, (a) The δ-Poincaré estimate, Pacific J. Math. 20 (1967), 559-570. MR 224979
  • 23. W. J. Sweeney, (b) The D-Neumann problem, Acta Math. 120 (1968), 223-277. MR 226662
  • 23. W. J. Sweeney, (c) A non-compact Dirichlet norm, Proc. Nat. Acad. Sci. U.S.A. 58 (1967), 2193-2195. MR 228003
  • 24. Ngô Van Quê, Du prolongement des espaces fibrés et des structures infinitésimales, Ann. Inst. Fourier (Grenoble) 17 (1967), 157-223. MR 221416


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1969-12129-4

American Mathematical Society